It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Blood and Blood Vessel Message Board


Blood and Blood Vessel Board Index


Re: Blood clot
May 5, 2012
trudy45,
I have never had a blood clot in my jugular vein, although I have had several other blood clots in several other parts of my body and I too have lupus. Each and every one of my clots was caused by my lupus. I have a blood clotting disorder that was caused by my lupus called Antiphospholipid Antibody Syndrome. Have you ever been tested for the Antiphosphipid Antibody? If you have, and it was positive then this very well could be caused by your lupus. If you need some additional support the members of the lupus board are very knowledgeable about the Antiphospholipid Antibody Syndrome and many other things as well. Also feel free to ask to ask me any questions you may have. I really hope you start feeling better soon and wish you the best of luck.
-Erica
Re: Blood clot
May 6, 2012
I've never heard of hives being associated with blood clots, but I could be mistaken, I am just a patient. I have however heard of hives being fairly commonly associated with lupus. When I was younger before I had my firm diagnosis I used to have horrible reoccurring bouts of hives all the time. Most of them seemed to come out of the blue and I noticed they seemed to be exacerbated by heat and stress. I don't know if this is anything similar to what you may be going through. I really hope you start feeling better soon. Also has your doctor put you on any medicine for the APS?
Re: Blood clot
Jun 13, 2012
I'm so glad to here the results came back fine, you must be so relieved! I'm sorry to hear that you're in a flare though. Pain all over is definitely normal with lupus, especially during a flare. I get the tingling in my fingers all of the time. I think a lot of that is due to the antiphospholipid antibody syndrome, but I also have cns lupus so it's hard for me to differentiate when it's caused from the APS or when it's neuropathy.I get thigh pain and burning and well, but that is mostly due to muscle weakness and when I try to overexert myself, like by walking or standing for longer period of times than I should. I get pain in every area of my body from my lupus. Sometimes people ask me what hurts or what's bothering me and I have no idea how to respond because my whole body feels like it's falling apart. I guess every persons lupus is different. I've met some people with lupus who say that only their knees hurt and nothing else bothers them. I think every case is different depending on the person, there really isn't a "normal." I really hope you get to feeling better soon.
Re: Blood clot
Jun 14, 2012
No problem, if you have any other questions feel free to ask. And yes, it really is. It's so unpredictable. I hope you get to feeling better soon :)
-Erica
Re: Blood clot
Jun 20, 2012
Trudy,
The feeling of not being able to move may be from the lupus too, as well as the back pain. You may be in a "flare" or exaccerbation, which can increase the pain and stiffness in the joints. The armpit pain may be from lymph node inflammation, which can also occur in lupus. I have had lupus for 30 years. You may be able to feel tender or enlarged nodes, like grapefruit seeds in your armpit when they are inflamed. Are you on meds to keep your lupus controlled?
Re: Blood clot
Jun 20, 2012
Trudy,
I frequently have problems with feeling poorly due to side effects from a lot of my medications, including blood thinners. A lot of times it's really hard to be able to tell the difference between what symptoms are being caused by the lupus and what symptoms are just new side effects from all the medication. I always try to get a list of the side effects of all the new medications I start so that way when new symptoms come up I can check the list and see if my lupus is continuing to flare or my medicine is just working lol. I wish all of this didn't have to be so complicated for us. Also as far as feeling like you can't move, I couldn't relate any more. I haven't been able to get out of bed or bathe myself in four days. I feel like this all the time. I have a few good days sometimes but most days I can hardly get around and the pain is just unbearable. I've had to increase my painkillers up to four times a day now and I have to take valium just to be able to fall asleep. You may want to ask your doctor about switching up your pain medicines until you can find the right combination for you. Sometimes it's hard to convey to a doctor how much pain you're in, I don't think many of them understand. I'm sorry the visit with the new doctor didn't go as well as you had hoped. Hopefully you will be able to get on the same page and get feeling better soon. Just don't give up and hang in there.
-Erica





All times are GMT -7. The time now is 10:14 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!